# SDR SWAA2020032633116

- Difficulty date: March 19, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 61,632 hours, 36,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS INOP AT LEFT OVERWING EXIT AND LEFT AND RIGHT AFT FAIRINGS LOCATION. / REMOVED AND REPLACED BATTERY PACK ON W/O W141352 OPERATIONAL TEST NORMAL AS PER B737 AMM 33-51-00-710-801.
